MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, MEDIUM, 24 FR., 12°-30°, PK TURIS; HF RESECTION ELECTRODE SERIES

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, MEDIUM, 24 FR., 12°-30°, PK TURIS; HF RESECTION ELECTRODE SERIES
Model Number WA22606S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing and quality control review was performed for the affected lot and no non-conformities or deviations regarding the described issue were noted.The device was not returned for evaluation.The cause of the reported event cannot be determined at this time.
 
Event or Problem Description
The service was informed that during a transurethral resection of bladder tumor (turbt) loop broke inside a patient.They were able to retrieve the loop pieces.It is unknown if the intended procedure was completed.There was no patient injury reported.

Brand Name
HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, MEDIUM, 24 FR., 12°-30°, PK TURIS
Common Device Name
HF RESECTION ELECTRODE SERIES
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key8978284
Report Number9610773-2019-00119
Device Sequence Number11522932
Product Code FAS
UDI-Device Identifier14042761085158
UDI-Public14042761085158
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171965
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22606S
Device Lot Number1000025259
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1